# SDR DALA1011255650

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 24,901 hours, 9,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE EMERGENCY PATH LIGHTS AT ROWS 16-19 INOPERATIVE. MX REPLACED THE BATTERY PACK AND CHARGER. OPS CHECK WAS GOOD. REF ADDITIONAL LOG 0233561.
